# SDR USAA2013020800035

- Difficulty date: February 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 41,455 hours, 15,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Missing
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DOOR PROXIMITY LIGHT COVER ON DOOR 2R IS MISSING.  INSTALLED NEW EMERGENCY LIGHT COVER ON DOOR 2R.
